ON CERTAIN TOPOLOGICAL INDICES OF THE DERIVED GRAPHS OF SUBDIVISION GRAPHS


Hosamani S. M. , Lokesha V., CANGÜL İ. N. , Devendraiah K. M.

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.6, no.2, pp.324-332, 2016 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 6 Issue: 2
  • Publication Date: 2016
  • Journal Name: TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS
  • Journal Indexes: Emerging Sources Citation Index (ESCI), TR DİZİN (ULAKBİM)
  • Page Numbers: pp.324-332
  • Bursa Uludag University Affiliated: Yes

Abstract

The derived graph [G]dagger of a graph G is the graph having the same vertex set as G, with two vertices of [G]dagger being adjacent if and only if their distance in G is two. Topological indices are valuable in the study of QSAR/QSPR. There are numerous applications of graph theory in the field of structural chemistry. In this paper, we compute generalized Randic, general Zagreb, general sum-connectivity, ABC, GA, ABC(4), and G Lambda(5) indices of the derived graphs of subdivision graphs.